# SDR SWAA2022093049148

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 44,541 hours, 26,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT ROW SIDEWALL LIGHT INOP.  RELAMPED LEFT EXIT ROW SIDEWALL LT REF AMM 33-21-00. OPS CHECK GOOD
